I understand your issues much better then you think and I agree with your points. I have a 30 year history of anxiety and depression/major depressive disorder. I know from my own experience that the Drs. often know less then I do about the medication's dose and side effects as well as the withdrawal issues but at one time I went in trusting my Dr. to be the expert at prescribing drugs.
I know you can have brain zaps while on a maintainance dose of a medication because I have had them but mine were only brain shivers.
I was told by my Pdoc that certain meds would do the trick only to have doses increased and doubled and to have bad reactions to meds. Cymbalta was the one I reported to the Pharm company.
I fought hard not to go on Effexor as I heard it was the worse AD to wean from but my depression had gotten so bad that my Dr. mentioned shock therapy which scared me more and I felt backed into a corner so I tried the Effexor. Yes I have a therapist too.
My Dr. swore that the ADs she prescribed for me did not cause weight gain. No the med did not but it's side effects did so she was splitting hairs.
My Pdoc refers to "my agenda" now days when I see her. I feel this is a good thing as I do my homework and I know from experience that nobody tells you how tough these drugs are.
It is not just these drugs but any drugs. You do receive an info sheet from the pharmacy when you pick up your drugs but I would venture to guess most people do not read them indepth and they also don't understand the jargon. And your right, important info is not included in the data.
The pain medication, Tramadol, is another drug that can cause brain zaps but I doubt that many patients are told this when they are handed the prescription.
OK, I am getting a bit off track but just wanted you to know I do understand what you are saying and feeling.
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.
"only as high as I reach can I grow, only as far as I seek can I go, only as deep as I look can I see, only as much as I dream can I be"